# SDR DALA2016092906946

- Difficulty date: September 28, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CP DELAMINATED OUBT GUIDE VANE OUBT FLAP LOWER SKIN INB SECTION AND CLOSE TO LEADING EDGE AT LEFT WING. COMPOSITES. LW. GUIDE VANE REMOVED P/N 5910043-509 S/N DL10 AND GUIDE VANE INSTALLED P/N 5910043-509 S/N 268364.   (LP2702347)
